# SDR TWAA9800201

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54334
- Make and model: Boeing 727231
- Aircraft serial: 20461
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Card
- Part number: 69482723
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LIT - FLT 207 - DURING APPROACH, RIGHT MAIN LANDING GEAR DOWN GREEN LIGHT NOT INDICATED.  REPLACED MASTER DIM AND TEST CARD MFG PART NR 69-48272-3.  (M)
